# SDR N921R72213

- Difficulty date: January 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 520 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STA 1540 L29L SKIN RIVETS SHEARED AND LONGERON 29L WITH CORROSION.  REPAIRED LONGERON 29L AT FS 1540 IAW DC8 SRM 53-2-2 FIGURE 8.
